New Mexico, 2014

Drought in New Mexico, March 1 to 31, 2014

March 1 to 31, 2014 · NWS ABQ · 32 events in 32 counties and zones

March 2014 was the most active month year-to-date, with two widespread, significant precipitation events, but overall precipitation was below average areawide. Short-term precipitation deficits and dry soil conditions led to expansion of Extreme Drought (D3) in south-central New Mexico and an expansion of Moderate Drought (D1) in southeastern New Mexico.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

March 2014 was the most active month year-to-date, with two widespread, significant precipitation events, but overall precipitation was below average areawide. Short-term precipitation deficits and dry soil conditions led to expansion of Extreme Drought (D3) in south-central New Mexico and an expansion of Moderate Drought (D1) in southeastern New Mexico. Otherwise, the percent of New Mexico in severe or worse drought remained virtually unchanged from the previous month around 66 percent.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 28, 10:50 PM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Feb 28, 10:50 PM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1050 PM MST FRI FEB 28 2014

.AVIATION...
06Z TAF CYCLE
UNSETTLED WEATHER WILL IMPACT NORTHERN AND CENTRAL NEW MEXICO
THROUGH THE NEXT 24 HOURS. ALONG AND IMMEDIATELY EAST OF THE
CENTRAL MOUNTAIN CHAIN SOME BREEZY AND OCCASIONALLY GUSTY WINDS
WILL CONTINUE OVERNIGHT...AND WINDS WILL ALSO BEGIN TO INCREASE
IN WESTERN AREAS OF THE STATE TOWARD DAWN SATURDAY. A MORE
PRONOUNCED INCREASE TO THE WINDS WILL THEN OCCUR DURING THE
DAYTIME SATURDAY...ESPECIALLY OVER THE SOUTHEASTERN HALF OF THE
STATE. SOME GUSTS TO 40 TO 45 KT WILL BE POSSIBLE OVER AND EAST OF
THE CENTRAL MOUNTAIN CHAIN WITH REDUCED VISIBILITY IN BLOWING DUST
IN THE PLAINS FARTHER EAST. PRECIPITATION WILL ALSO BE APPROACHING
NEW MEXICO AS A LARGE SCALE DISTURBANCE AND ABUNDANT MOISTURE
ARRIVE. EXPECT BATCHES OF RAIN AND HIGH ELEVATION SNOW TO FIRST
DEVELOP IN THE WESTERN TIER OF THE STATE AROUND DAWN
SATURDAY...SHIFTING EAST INTO CENTRAL AREAS THROUGH THE AFTERNOON
WITH SOME EMBEDDED THUNDERSTORMS. MOUNTAIN OBSCURATIONS AND LOWER
VISIBILITY/CIGS WILL PLAGUE HIGHER ELEVATIONS...MOSTLY ABOVE 8500
FEET SATURDAY.

52

&&

.PREV DISCUSSION...1026 PM MST FRI FEB 28 2014...
.UPDATE...
MADE SOME ADJUSTMENTS TO WINTER HIGHLIGHTS AS WELL AS ADDED A WIND
ADVISORY FOR SATURDAY LATE MORNING AND AFTERNOON. COLD AIR LOOKS
UNLIKELY TO MAKE IT TO THE RGV UNTIL SATURDAY EVENING. ALSO
RATCHETED POPS DOWNWARD FOR BEFORE MIDNIGHT. UPDATED ZFP
TRANSMITTED AS WELL AS UPDATED NPW AND WSW.

&&

.PREV DISCUSSION...330 PM MST FRI FEB 28 2014...
.SYNOPSIS...
A WINDY AND WET STORM SYSTEM WILL CROSS FROM THE WEST THIS WEEKEND
WITH SEVERAL INCHES OF SNOW ACCUMULATION LIKELY ABOVE 7500 FEET AND MOSTLY
RAIN AT LOWER ELEVATIONS. SOUTHWEST WIND GUSTS TO FROM 30 TO 45
MPH WILL BE COMMON ON SATURDAY...EXCEPT 45 TO 55 MPH ALONG THE
EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ONTO THE ADJACENT
HIGH PLAINS. SUNDAY LOOKS COLDER...EXCEPT MUCH COLDER EAST CENTRAL
AND NORTHEAST DUE TO A SHALLOW BUT SHARP BACK DOOR COLD FRONT.
TEMPERATURES ARE GENERALLY FORECAST TO REBOUND MONDAY THROUGH
THURSDAY...ALTHOUGH AN UPPER LEVEL TROUGH CLIPPING NORTHERN NM
COULD TRIGGER A FEW SHOWERS IN THE NORTHERN AND WESTERN MOUNTAINS
ON MONDAY.

&&

.DISCUSSION...
SATELLITE IMAGERY THIS AFTERNOON SHOWS A VERY WOUND UP AND
DYNAMICALLY STRONG UPPER LEVEL LOW PRESSURE SYSTEM REACHING THE
PACIFIC COAST. THE STORM IS USHERING A BROAD AREA OF PWAT VALUES
OVER 200 PERCENT OF NORMAL. THESE ANOMALOUSLY HIGH PWATS ARE
PROGGED TO REACH NM THIS WEEKEND GIVING THE FORECAST AREA
WIDESPREAD WETTING PRECIPITATION. THE LATEST WPC QPF GRAPHIC
INDICATES RAIN/LIQUID WATER EQUIVALENT VALUES PEAKING AROUND A
QUARTER TO A HALF INCH ALONG NEW MEXICOS WEST AND NORTHWEST
BORDER...EXCEPT FOR SOME AMOUNTS AROUND 1 INCH IN THE SAN JUAN
MOUNTAINS AND NEAR ARIZONAS WHITE MOUNTAINS. THE SYSTEM WILL
WEAKEN INTO AN OPEN TROUGH BEFORE CROSSING FROM THE WEST...BUT IT
SHOULD REMAIN STRONG ENOUGH FOR THE MOUNTAINS TO WRING OUT SEVERAL
INCHES OF SNOW. PRECIPITATION SHOULD MAINLY COME IN A COUPLE OF
WAVES. THE FIRST WAVE IS PROGGED TO IMPACT THE CONTINENTAL DIVIDE
REGION SATURDAY MORNING...THEN MUCH OF CENTRAL AND WESTERN NM
SATURDAY AFTERNOON BEFORE LAYING ACROSS THE SOUTHERN TIER OF ZONES
SATURDAY NIGHT. THE SECOND WAVE SHOULD STRETCH FROM THE WEST
CENTRAL TO THE NORTHWEST MOUNTAINS SATURDAY NIGHT INTO SUNDAY
MORNING. A PACIFIC COLD FRONT WILL CROSS FROM THE WEST SATURDAY
NIGHT...CAUSING SNOW LEVELS TO LOWER TO OR NEAR VALLEY BOTTOMS
ACROSS NW AND W CENTRAL AREAS SATURDAY NIGHT. ACCUMULATING SNOW IS
NOT LIKELY AT LOWER ELEVATIONS OF CENTRAL AND WESTERN AREAS UNTIL
THIS HAPPENS. WITH THIS PACKAGE WE ARE UPGRADING TO A WINTER STORM
WARNING IN THE NORTHERN MOUNTAINS AND CHUSKA MOUNTAINS. WE ARE
ALSO ISSUING A WINTER STORM WATCH FOR THE REMAINDER OF THE HIGH
TERRAIN MINUS RATON PASS WHERE MODELS ARE LESS BULLISH ON POPS AND
QPF. A WATCH WILL ALSO BE ISSUED FOR THE NW AND FAR NW HIGHLANDS
WHERE ENOUGH COLD AIR MAY ARRIVE SATURDAY NIGHT FOR SEVERAL INCHES
OF SNOW ACCUMULATION WITHIN THE SECOND WAVE OF PRECIPITATION. THE
HEAVIEST SNOW WITH THIS STORM SYSTEM STILL FAVORS THE SAN JUAN
MOUNTAINS WHERE WELL OVER 1 FOOT IS LIKELY. SNOW ACCUMULATION WILL
ALSO BE POSSIBLE ACROSS THE NE AND E CENTRAL PLAINS LATE SATURDAY
NIGHT THROUGH SUNDAY DUE TO A SHALLOW BACK DOOR COLD FRONT THAT
WILL SAG INTO THE AREA AS THE UPPER LEVEL TROUGH IS CROSSING FROM
THE WEST. FRONTAL OVERRUNNING COULD RESULT IN A MIXTURE OF
SNOW...SLEET AND PERHAPS SOME FREEZING PRECIPITATION NEAR THE TX
BORDER.

THIS WEEKENDS STORM SYSTEM WILL A SEGMENT OF THE POLAR JET OVER NM
ON SATURDAY. WITH A 1004 MB SURFACE LOW EXPECTED OVER NEW MEXICOS
NE CORNER...THE COMBINATION OF THESE FEATURES SHOULD RESULT IN
WIDESPREAD STRONG SOUTHWEST WINDS. THE STRONGEST WINDS SHOULD
DEVELOP ALONG THE E SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND
ESPECIALLY SOUTH OF MORA COUNTY. THERE IS A RISK OF A FEW 60 MPH WIND
GUSTS IN THIS AREA SATURDAY AFTERNOON.

ON SUNDAY HIGH TEMPERATURES WILL BOTTOM OUT FROM NEAR NORMAL TO AS
MUCH AS 5 DEGREES BELOW NORMAL ACROSS CENTRAL AND WESTERN
AREAS...AND AS MUCH AT 32 DEGREE BELOW NORMAL ACROSS THE NE
CORNER. THEN...READINGS ARE GENERALLY EXPECTED TO REBOUND EACH
DAY THROUGH THURSDAY. THERE COULD BE A FEW SHOWERS ACROSS THE
NORTHERN AND WESTERN MOUNTAINS MONDAY DUE TO AN UPPER TROUGH THAT
WILL PASS NORTH OF NM.

44

&&

.FIRE WEATHER...
HIGH CONFIDENCE CONTINUES ON A FIRE-SLOWING PATTERN ON TAP THRU THE
WEEKEND AND PERHAPS EARLY NEXT WEEK. BUT FIRST...WINDS TODAY HAVE
AGAIN BEEN A LITTLE STRONGER THAN EXPECTED AND A DYNAMIC DRY SLOT
THAT PUSHED OVER THE AREA HAS SERIOUSLY DRIED OUT THE PLAINS. MIN
RH VALUES HAVE FALLEN BLW 15 PCT AND WINDS ARE PLENTY STRONG ALONG
AND NORTH OF THE I40 CORRIDOR BUT THICK HIGH CLOUDS AND MODERATE
INSTABILITY SHOULD LIMIT GROWTH POTENTIAL NEXT FEW HOURS. ALL EYES
ARE FOCUSED ON THE WELL ABOVE NORMAL MOISTURE PLUME PUSHING TOWARD
NM AHEAD OF A DEEP STORM SYSTEM ENTERING CALIFORNIA.

RIDGE TOP WINDS WILL REMAIN ELEVATED TONIGHT AND BECOME SOUTHWEST
THEN MIX OVER MUCH OF THE PLAINS AGAIN SATURDAY. MOISTURE ADVECTION
WILL TREND MIN RH VALUES HIGHER SO NOT THREAT FOR RED FLAGS IN OUR
AREA. FARTHER NORTH AND WEST RAIN AND SNOW WILL BEGIN WETTING THE
HIGH TERRAIN. TEMPS TONIGHT AND SATURDAY WILL BE WAY ABOVE NORMAL
AND THUS SNOW ACCUMULATION LEVELS GENERALLY ABOVE 8000 FT. BY
SATURDAY NIGHT COLDER AIR WILL FILTER IN WITH BANDS OF RAIN/SNOW
PROVIDING SIGNIFICANT SNOW ACCUMULATIONS FOR THE HIGH TERRAIN. THE
LOWER ELEVATIONS WILL ALSO SEE WIDESPREAD WETTING RAIN ON THE ORDER
OF 0.10 TO 0.30. FIRE POTENTIAL WILL BE SLOWED FOR AS MUCH AS 7 TO
10 DAYS IN THE HIGH TERRAIN AND AS MANY AS 3 DAYS IN THE LOWER
ELEVATIONS FOR CENTRAL AND WESTERN NM. SUNDAY WILL TREND MUCH MUCH
COOLER FOR THE REGION...ESPECIALLY THE NE PLAINS WHERE ANOTHER COLD
FRONT SHIFTS INTO THE AREA.

THE OVERALL FIRE WEATHER PATTERN THRU NEXT WEEK WILL ACTUALLY BE
QUITE SEASONABLE FOR EARLY MARCH WITH PERIODIC UPPER DISTURBANCES
AND CLOUD COVER...BOUTS OF LEE TROUGHING...AND NEAR NORMAL TEMPS.
PRECIP FROM THIS WEEKEND WILL STRONGLY INFLUENCE RECOVERIES...MIN
RH VALUES...AND SOIL MOISTURE SO CRITICAL FIRE WEATHER WILL LIKELY
LAY LOW FOR AT LEAST A LITTLE WHILE.

GUYER

&&

&&

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM TO 5 PM MST SATURDAY FOR THE FOLLOWING
ZONES...NMZ521>524-526-528-529-532>537-539-540.

WINTER WEATHER ADVISORY FROM NOON SATURDAY TO 4 PM MST SUNDAY FOR
THE FOLLOWING ZONES...NMZ503-504-506-508.

WINTER STORM WARNING UNTIL 4 PM MST SUNDAY FOR THE FOLLOWING
ZONES...NMZ502-510>515.

WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES...NMZ521-526.

&&
Hazardous weather outlook, Feb 28, 5:57 AM MST, 18 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 AM MST FRI FEB 28 2014

NMZ501>540-011300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
557 AM MST FRI FEB 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL CONTINUE INTO THE AFTERNOON OVER THE CENTRAL
MOUNTAINS...AND EASTERN HIGHLANDS AND PLAINS. WEST WINDS WILL
AVERAGE 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. BLOWING DUST
CAN SUDDENLY REDUCE THE VISIBILITY TO 3 MILES OR LESS.

RAIN AND SNOW SHOWERS WILL DEVELOP OVER THE WEST DURING THE DAY
AND INCREASE IN COVERAGE AND INTENSITY TONIGHT. SNOW WILL LIKELY
BECOME HEAVY AFTER MIDNIGHT IN THE NORTHERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW WILL CONTINUE OVER THE HIGHER TERRAIN OF THE NORTHERN
MOUNTAINS WITH SUBSTANTIAL ACCUMULATIONS POSSIBLE. A FOOT OR
MORE OF SNOW MAY FALL ON THE SOUTHWEST FACING SLOPES AND ON THE
MOUNTAIN PEAKS BY LATE SUNDAY. STRONG WINDS WILL RETURN PRIMARILY
OVER THE CENTRAL MOUNTAINS ONTO THE EASTERN HIGHLANDS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

40

Event by event

32 drought. Local standard time, as filed.

Drought, Northwest Plateau

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northwest Plateau forecast zone
Reported by
Other Federal Agency

Drought, Chuska Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Chuska Mountains forecast zone
Reported by
Other Federal Agency

Drought, Far Northwest Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Far Northwest Highlands forecast zone
Reported by
Other Federal Agency

Drought, West Central Plateau

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Plateau forecast zone
Reported by
Other Federal Agency

Drought, Southwest Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Other Federal Agency

Drought, San Francisco River Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
San Francisco River Valley forecast zone
Reported by
Other Federal Agency

Drought, San Juan Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
San Juan Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Slopes of the Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Southern Sangre de Cristo Mountains Above 9500 Feet

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Other Federal Agency

Drought, East Slopes of the Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Lower Chama River Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Lower Chama River Valley forecast zone
Reported by
Other Federal Agency

Drought, Santa Fe Metro Area

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Sandia/Manzano Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Other Federal Agency

Drought, Estancia Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Other Federal Agency

Drought, Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, South Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Upper Tularosa Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Other Federal Agency

Drought, South Central Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, Raton Ridge/Johnson Mesa

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
Other Federal Agency

Drought, Far Northeast Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northeast Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Union County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Union County forecast zone
Reported by
Other Federal Agency

Drought, Harding County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Other Federal Agency

Drought, Eastern San Miguel County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Other Federal Agency

Drought, Guadalupe County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Other Federal Agency

Drought, Quay County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Other Federal Agency

Drought, Curry County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Other Federal Agency

Drought, Roosevelt County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Other Federal Agency

Drought, De Baca County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Other Federal Agency

Drought, Chaves County Plains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Other Federal Agency

Drought, Eastern Lincoln County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Other Federal Agency

Drought, Southwest Chaves County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Other Federal Agency

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, March 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 503519, 503520, 503521, 503522, 503523, 503524, 503525, 503526, 503527, 503528, 503529, 503530, 503531, 503532, 503533, 503534, 503535, 503537, 503538, 503539, 503540, 503541, 503542, 503544, 503546, 503547, 503548, 503550, 503551, 503552, 503553, 503555.